# SDR AUS20030993

- Difficulty date: September 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Condition: Faulty
- Location: Compressor Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE STALLED. ENGINE MOVED INTO RED ZONE (115 PERCENT N1). INVESTIGATION FOUND VIGV CONTROLLER FAULTY. LT AND RT VIGV ACTUATORS ALSO FAULTY.
